Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces and Applications
Volume 2013, Article ID 176596, 12 pages
http://dx.doi.org/10.1155/2013/176596
Research Article

Frequency-Uniform Decomposition, Function Spaces , and Applications to Nonlinear Evolution Equations

1Department of Mathematics, Zhejiang University, Hangzhou 310027, China
2Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 3 February 2013; Revised 30 May 2013; Accepted 30 May 2013

Academic Editor: Janusz Matkowski

Copyright © 2013 Shaolei Ru and Jiecheng Chen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By combining frequency-uniform decomposition with ( ), we introduce a new class of function spaces (denoted by ). Moreover, we study the Cauchy problem for the generalized NLS equations and Ginzburg-Landau equations in .